# SDR HEEA0012967

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210PH
- Make and model: Bell 206L-3
- Aircraft serial: 51541
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 206075447007
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR SLOW TO COME ON LINE.  VOLTS REG FAILED
